CSN Login
Members Online: 18

Next Treatment

webaur
Posts: 114
Joined: Feb 2001

Good Morning to You All!!

I should be in bed instead of doing this, but I am also trying to down a lot of fluid. Anyway, I go in for my third dose of A/C this AM. My white blood count was up to 4.8 yesterday.....YEA!!! I always get a bit anxious before the treatments, so that is why I am being dumb and am up late. Oh well, I will keep this short (we'll see!!) this time. I just wanted you to know what is happening and that I may not write post for a few days....depends on how blurred my eyes get and if I get another headache. (I hope not, I plan to ask about the possible reaction to the anti-nausea drugs and/or slowing the drip down.) Will let you know how things go as soon as I can.

Well, my eyes are heavy so I best get some sleep. You all take care, and thanks so much for the great encouragement. There are not words to tell you all how much it means to me to have you to lean on. I thank God for you all every day!!

Well, I think that this is, indeed the shortest post I have made yet (except for some of my quickie replies)!! Miracles DO happen!!! Until the next time, keep smiling and I shall try to do the same.

Blessings and hugs for all.....Wendy

judyd
Posts: 130
Joined: Nov 2000

Hi Wendy, have just said a prayer for you & all the other ladies here going for treatment today that God will give you strength & courage to get through this day. Just take a day at a time. My thoughts & prayers are with you. Judy

24242
Posts: 1417
Joined: Mar 2001

I will be thinking of you Wendy.
Be good to yourself,
Tara

luella
Posts: 26
Joined: Mar 2001

Wendy,
Good luck with your treatment. I will say a prayer for you today. My cell count was up and I got my 6th treatment today. Two more to go! We'll celebrate when they are over. When will you last treatment be?

cruf
Posts: 931
Joined: Oct 2000

Hey Wendy! Hope all went on schedule today and you came out headache free! Keep on going! You'll make it with flying colors! I'm praying for you! Hugs!!! Cathy

cherdaetwyler
Posts: 165
Joined: Dec 2000

Wendy,
I hope you are doing ok today. I had the eye problem too with every A/C past the first one. It would be a little better just before the next one was due.

Had my first dose of the Taxol yesterday afternoon. I am up this morning with no noticeable nausea, drinking my morning coffee, still having difficulty seeing the stupid little print on this part of the screen, but feeling good. Even though as usual I got what sleep I got las night in twenty minute spurts. I hate what the decadron does to me.

Then with the Taxol they give you benedryl for the possible allergic reactions, I react badly to benedryl...it makes me so hyper, I am like a 5 year old who has hyperactivity disorder...which I do-did, but they didn't diagnose it then. The only way I managed through school was that I had lots of teachers who gave me extra stuff to keep my hands busy while I was listening to other kids read aloud or while the teacher was explaining how to do stuff that I could alfeady do.
But the nurses made a note to get the benedryl cut in half for my next treatment. That means only 3 more times of nearly sleepless nights from the decadron...Actually the second night is the worst for that becaude I can't even get very many of those 20 minute naps maybe 2 0r 3 about 3 am or so. Then I am a meany the next day.
Thank you for being here for me and i will keep you in my prayers.
hugs, cher

pamtriggs's picture
pamtriggs
Posts: 408
Joined: Sep 2000

Thinking of you Wendy my friensd as I always do but especially now & Rosa & Luella & Cher & all of you who are in current treatment. I know you can stick with it. If Rosa can take 8 Taxols who are we to complain. She sure makes it tough for any of us to slip doesn't she. In my prayers. Love Pam

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network